Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 219, NWS Atlanta, GA

July 3, 20184 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 3, 2018, 9:39 PM EDT for 4 counties in Georgia. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 3, 2018, 9:39 PM EDT (01:39 UTC)
Expired
Jul 3, 2018, 10:32 PM EDT
In force
53 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chattahoochee County, GA, Marion County, GA, Stewart County, GA, Webster County, GA

The radar

The Maxwell AFB radar (KMXX), 88 km from the middle of the area, began a volume at 01:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 3, 9:40 PM EDTTSTM WND DMGRichland, GATREE DOWN AT THE INTERSECTION OF LAMAR ST AND MEYER ST.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.7 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2018-07-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2018-07-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 41 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
1480 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
41 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.6

Open this sounding in Storm Lab

The text

As transmitted.

643 
WUUS52 KFFC 040139
SVRFFC
GAC053-197-259-307-040245-
/O.NEW.KFFC.SV.W.0219.180704T0139Z-180704T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
939 PM EDT TUE JUL 3 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  West central Marion County in west central Georgia...
  Southern Chattahoochee County in west central Georgia...
  Stewart County in west central Georgia...
  Northwestern Webster County in west central Georgia...

* Until 1045 PM EDT.

* At 938 PM EDT, a severe thunderstorm was located over Renfroe, or
  near Cusseta, moving west at 25 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Lumpkin, Cusseta, Richland, Seminole, Charles, Christopher,
  Westville, Jamestown/south Fort Benning, Brooklyn, Renfroe, Manta,
  Omaha, Louvale and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3199 8507 3202 8505 3206 8506 3209 8504
      3213 8506 3218 8501 3220 8496 3221 8498
      3222 8498 3222 8493 3224 8491 3225 8492
      3226 8489 3230 8494 3232 8498 3232 8499
      3233 8464 3208 8457 3198 8505
TIME...MOT...LOC 0138Z 080DEG 22KT 3222 8475 

HAIL...1.00IN
WIND...60MPH
 
$$
2 follow-up statements
171 
WWUS52 KFFC 040156
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
956 PM EDT TUE JUL 3 2018

GAC197-307-040206-
/O.CAN.KFFC.SV.W.0219.000000T0000Z-180704T0245Z/
Marion GA-Webster GA-
956 PM EDT TUE JUL 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MARION AND
NORTHWESTERN WEBSTER COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area.  Therefore, the warning has been cancelled.

LAT...LON 3199 8507 3202 8505 3206 8506 3209 8504
      3213 8506 3218 8501 3220 8496 3221 8498
      3222 8498 3222 8493 3224 8491 3225 8492
      3226 8489 3230 8494 3232 8497 3232 8499
      3233 8476 3205 8470 3198 8505
TIME...MOT...LOC 0156Z 080DEG 22KT 3220 8488 

$$

GAC053-259-040245-
/O.CON.KFFC.SV.W.0219.000000T0000Z-180704T0245Z/
Chattahoochee GA-Stewart GA-
956 PM EDT TUE JUL 3 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SOUTHWESTERN CHATTAHOOCHEE AND CENTRAL STEWART COUNTIES...

At 956 PM EDT, a severe thunderstorm was located near Louvale, or 9
miles southwest of Cusseta, moving west at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Lumpkin, Cusseta, Omaha, Charles, Westville, Jamestown/south Fort
Benning, Louvale and Providence Canyon State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3199 8507 3202 8505 3206 8506 3209 8504
      3213 8506 3218 8501 3220 8496 3221 8498
      3222 8498 3222 8493 3224 8491 3225 8492
      3226 8489 3230 8494 3232 8497 3232 8499
      3233 8476 3205 8470 3198 8505
TIME...MOT...LOC 0156Z 080DEG 22KT 3220 8488 

HAIL...1.00IN
WIND...60MPH
 
$$
946 
WWUS52 KFFC 040232
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
1032 PM EDT TUE JUL 3 2018

GAC053-259-040242-
/O.CAN.KFFC.SV.W.0219.000000T0000Z-180704T0245Z/
Chattahoochee GA-Stewart GA-
1032 PM EDT TUE JUL 3 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHATTAHOOCHEE AND
CENTRAL STEWART COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.

LAT...LON 3199 8507 3202 8505 3206 8506 3209 8504
      3213 8506 3218 8501 3220 8496 3221 8498
      3222 8498 3222 8493 3224 8491 3225 8492
      3226 8489 3230 8494 3232 8497 3232 8499
      3233 8476 3205 8470 3198 8505
TIME...MOT...LOC 0230Z 080DEG 22KT 3216 8514 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 3, 8:36 PM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jul 3, 8:36 PM EDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
836 PM EDT Tue Jul 3 2018

.PREV DISCUSSION... /Issued 259 PM EDT Tue Jul 3 2018/

SHORT TERM /Tonight through Wednesday Night/...
While surface high pressure continues to nose into GA from the
northeast, an upper level low will retrograde toward the SE coast
crossing the FL panhandle by the end of the short term.

Expected widely scattered showers and thunderstorms across the area
with a wave of weak vorticity moving from east to west later this
afternoon/evening.  This will result in an increase coverage of
showers/thunderstorms across east GA by mid afternoon with that
activity moving toward west GA late afternoon/early evening.
However, given lack of heating and upper level support, think metro
Atlanta will probably see more isolated activity as compared to
places such as Athens, Macon and Columbus. With these thunderstorms
expect gusty winds, heavy rain and frequent lightning. The activity
should diminish fairly quickly this evening with only debris and
high clouds remaining through the overnight. As the upper level low
gets closer to the GA/FL coast, expect an increase in CU develop
during the morning hours with showers/thunderstorms becoming
scattered to numerous by the afternoon, especially across central GA
with better lifting/moisture available.  This could dampen some
fourth of July activities, although coverage should diminish by
later in the evening.

Temperatures will be around climo...highs in the upper 80s/low 90s
and mild lows in the mid 70s; lower temperatures across the higher
terrain.

26

LONG TERM /Thursday through Tuesday/...
A retrograding synoptic pattern can be expected at the beginning of
the long term forecast period...where main weather features will
actually be moving from east to west. As we begin around Thursday
morning...several notable shortwaves can be picked out near the
coastline of the PacNW as well as over the Canadian Prairies as the
stronger belt of westerly flow remains confined to northern
latitudes. Beneath the stronger flow...an extensive ridge will
continue building westward from the Mid Atlantic into the Plains
while an westward moving shortwave resides near the western coast of
Florida. Lower level pattern mainly features a cold front extending
southward from the upper Great Lakes into the Central
Plains...associated with Canadian Prairies cyclone.

Given the shortwave near Florida...a few showers will be possible
into the morning hours of Thursday. The shortwave trough will
continue to move west thru the day and carry the deepest moisture
away with it. Evidence of some "drier" mid level air can be seen in
model guidance on Thursday but given stagnant lower
levels...afternoon and evening airmass thunderstorms look to still
be possible...but not incredibly widespread.

Given the continued retrograding pattern through Friday...mid level
ridge influence will begin to build across the Rockies. As it does
so...cold frontal boundary associated with previously mentioned
Canadian Prairies shortwave will begin to approach the Southern US.
This should allow for increasing deeper layer moisture across
northern Georgia and the best chance for convective development.
Rain and thunder chances increase further on Saturday as the front
sags southward thru most of the CWA. At this time not seeing much
shear involved...but frontogenetic forcing amidst an unstable
boundary layer could lead to a slightly better chance for a few
strong to severe storms....with at this point mainly a wind threat.

As is usually the case this time of year...the front is expected to
stall across central Georgia on Sunday. This will lead to increased
chances for showers and thunderstorms with again the potential for a
few strong to severe given residual boundary in play. At least north
Georgia could see some somewhat drier air and low rain chances
behind the front. Some moisture looks to remain across
central/southern Ga into next week...but perhaps better ridge
influence will take us back to more to the isolated diurnal airmass
thunderstorms.

Kovacik

AVIATION...
18Z Update...
Widely scattered CU deck (~4-5Kft) has develop this afternoon
with high resolution models depicting a broken line of iso
showers/thunderstorms moving from east to west later this
afternoon/evening. However, the coverage looks limited. Only have
TEMPO at AHN, MCN and CSG. Debris clouds will erode this evening
with scattered high clouds under light easterly winds overnight.
Some low clouds possible early tomorrow morning. A bit better
coverage of CU and precipitation is expected tomorrow afternoon.
Thus added PROB30 to account for thunderstorms at ATL. East winds
continue.

//ATL Confidence...18Z Update...
Low to medium confidence for thunderstorm development at metro TAF
sites.
Medium to High confidence for all other elements.

26

&&

.AVIATION...
00Z Update...
VFR ceilings and VSBYS expected to continue through this forecast
period. Will see some brief periods of MVFR ceilings and VSBYs
Wed afternoon and evening in and around any diurnal convective
development. There area a few showers and thunderstorms across the
area this evening but they are diminishing as they loose the
daytime heating. Winds will stay mainly out of the E to SE at 10kt
or less.

//ATL Confidence...00Z Update...
Confidence high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          72  90  71  88 /  30  30  30  40
Atlanta         74  89  72  88 /  20  30  30  30
Blairsville     67  87  67  84 /  20  40  30  40
Cartersville    72  90  72  88 /  20  30  20  40
Columbus        74  90  73  90 /  40  50  30  30
Gainesville     73  88  71  87 /  20  30  30  40
Macon           72  90  71  90 /  40  50  40  20
Rome            72  91  72  89 /  20  30  20  40
Peachtree City  72  89  71  88 /  30  40  30  30
Vidalia         73  88  72  90 /  30  70  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....Kovacik
AVIATION...01
Hazardous weather outlook, Jul 3, 3:01 PM EDT, 6 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
301 PM EDT Tue Jul 3 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
301 PM EDT Tue Jul 3 2018

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered thunderstorms are expected this afternoon and into
tonight... especially across central and eastern Georgia. A few
storms could be strong to severe with strong gusty winds, frequent
lightning and locally heavy rain.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday...

There is a chance of thunderstorms each day, however the best
chance of thunderstorms will be Friday and Saturday as a cold
front moves into Georgia. While a strong to possibly severe
thunderstorm is possible each day, the best chance for strong to
severe storms will be Friday and Saturday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed through tonight.

In the hours before

Local storm report, Jul 3, 8:27 PM EDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
827 PM EDT TUE JUL 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TSTM WND DMG     3 SE SWAINSBORO         32.57N  82.30W
07/03/2018                   EMANUEL            GA   911 CALL CENTER

            TREE REPORTED DOWN AT THE INTERSECTION OF US HWY 1 AND
            OLD NUNEZ RD.

&&

EVENT NUMBER FFC1800577

KING
Local storm report, Jul 3, 8:33 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
833 PM EDT TUE JUL 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0438 PM     TSTM WND DMG     2 N NUNEZ               32.53N  82.35W
07/03/2018                   EMANUEL            GA   911 CALL CENTER

            TWO TREES REPORTED DOWN AT THE INTERSECTION OF US HWY 1
            AND SAND HILL RD.

&&

EVENT NUMBER FFC1800578

KING
Local storm report, Jul 3, 8:54 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
854 PM EDT TUE JUL 03 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0444 PM     TSTM WND DMG     GARFIELD                32.65N  82.10W
07/03/2018                   EMANUEL            GA   911 CALL CENTER

            TREE REPORTED DOWN AT THE INTERSECTION OF HWY 23 AND
            CANOOCHEE GARFIELD RD.

&&

EVENT NUMBER FFC1800579

KING
Special weather statement, Jul 3, 9:08 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
908 PM EDT TUE JUL 3 2018

GAZ027-038-040200-
Madison GA-Oglethorpe GA-
908 PM EDT TUE JUL 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR MADISON AND NORTHWESTERN
OGLETHORPE COUNTIES UNTIL 1000 PM EDT...

At 908 PM EDT...a strong thunderstorm was over Dewy Rose, or 7 miles
northwest of Elberton...moving west at 15 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Danielsville, Comer, Winterville, Colbert, Ila, Carlton, Pocataligo,
Diamond Hill, Smithonia, Watson Mill Bridge State Park and Paoli.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3422 8308 3421 8309 3417 8310 3415 8306
      3412 8305 3411 8303 3410 8304 3408 8300
      3405 8299 3397 8327 3398 8327 3400 8326
      3401 8328 3423 8333 3425 8310
TIME...MOT...LOC 0108Z 078DEG 15KT 3417 8297

WIND...40MPH
Special weather statement, Jul 3, 9:14 PM EDT, 25 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
914 PM EDT TUE JUL 3 2018

GAZ102-103-040200-
Stewart GA-Webster GA-
914 PM EDT TUE JUL 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN STEWART AND WEBSTER
COUNTIES UNTIL 1000 PM EDT...

At 914 PM EDT...a strong thunderstorm was over Preston...moving west
at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Lumpkin, Preston, Richland, Weston, Troutman, Kimbrough, Westville,
Centerpoint, Dumas and Leveretts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3192 8480 3193 8480 3192 8481 3192 8486
      3212 8487 3215 8453 3213 8453 3213 8448
      3198 8444 3198 8445 3192 8464 3192 8467
      3193 8468 3192 8469
TIME...MOT...LOC 0114Z 080DEG 22KT 3206 8455

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jul 3, 9:26 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
926 PM EDT TUE JUL 3 2018

GAZ090-091-102-103-040215-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
926 PM EDT TUE JUL 3 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHATTAHOOCHEE...
NORTHEASTERN STEWART...SOUTHWESTERN MARION AND NORTHWESTERN WEBSTER
COUNTIES UNTIL 1015 PM EDT...

At 925 PM EDT...a strong thunderstorm was over Seminole, or 8 miles
northwest of Preston...moving west at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Seminole, Church Hill, Charles, Brooklyn, Renfroe and Louvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3212 8496 3222 8495 3222 8492 3223 8492
      3224 8491 3225 8492 3225 8491 3226 8490
      3226 8489 3227 8479 3228 8451 3214 8449
TIME...MOT...LOC 0125Z 080DEG 22KT 3217 8460

HAIL...0.25IN
WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 3, 8:12 PM EDTSpecial Weather StatementFFCWilkes48 min
Jul 3, 9:08 PM EDTSpecial Weather StatementFFCMadison52 min
Jul 3, 9:14 PM EDTSpecial Weather StatementFFCStewart, Webster46 min
Jul 3, 9:26 PM EDTSpecial Weather StatementFFCChattahoochee49 min
Jul 3, 11:23 PM EDTSpecial Weather StatementFFCHarris, Talbot52 min
Jul 3, 11:26 PM EDTSpecial Weather StatementFFCChattahoochee, Marion, Muscogee, Schley49 min
Jul 3, 11:47 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Muscogee43 min
Jul 4, 1:31 AM EDTSpecial Weather StatementFFCPolk29 min
Jul 4, 1:33 AM EDTSpecial Weather StatementFFCChattooga, Gordon42 min
Jul 4, 1:55 AM EDTSpecial Weather StatementFFCPolk35 min
Jul 4, 2:01 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd, Gordon44 min
Jul 4, 4:45 PM EDTSpecial Weather StatementFFCHaralson, Paulding30 min
Jul 4, 5:30 PM EDTSpecial Weather StatementFFCWalker30 min
Jul 4, 6:03 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker27 min
Jul 4, 7:33 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker, Whitfield27 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.